Thursday, August 27, 2009

Dave and the kids at IHOP!

Yay! Now we're all eating at Natalie's favorite place together!

2 comments:

  1. Anonymous5:45 PM

    Oh! This is the greatest picture I have ever seen in my whole life! I'm so thankful all of you are back together. I am also thankful for a wonderful wife and mother who keeps this group together. Live, love, laugh!!!~Peggy~

    ReplyDelete
  2. Dave - How wonderful to see you home safe and sound! I've been offline for a while and didn't realise you were deployed so spent an hour or so last night catching up. So glad that you're back with your lovely family. The kids are sooooo grown up I can't get over it.

    Aimée - With regards to prednisone please be sure that you have been weaned off it gently. I was on it for a year after my transplant and my dose was stopped quite suddenly. It wasn't fun for about a month - I was constantly tired and my joints hurt like hell. Apparently while you're on long term steroids your adrenal glands which normally make your body's own steroids, tend to get lazy and don't produce any. Then when your artificial steroid is stopped sometimes there's a lag while your adrenals catch up. Doesn't always happen, just wanted to warn you TX patient to TX patient. I'm really chuffed to see you doing so well after how ill you were.

    JaneE xxxx

    ReplyDelete